# SDR JJBA20210404010

- Difficulty date: April 4, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 45,038 hours, 28,292 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Armrest
- Condition: Cracked
- Location: Seat 10a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN PAX SEAT ARMREST AT 6A, 8A, 9A, 10A, 11A, 18A, 19A, 23A, 24A. R&R SEAT ASSEMBLY AT 6A, 8A, 9A, 10A, 11A, 18A, 19A, 23A, 24A
